# SDR IVLA2015FA0000191

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N709FA
- Make and model: Cirrus SR22
- Aircraft serial: 3643
- Aircraft time: 1,270 hours
- Engine: Cont IO550N
- System (JASC): 3457 · Global Positioning System
- Part: Display
- Condition: Intermittent
- Location: Cockpit
- Part time: 1,270 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

PILOT DEPARTED.  AFTER DEPARTING, THE PERSPECTIVE PFD SHUTDOWN AND THE MFD WENT INTO REVERSIONARY MODE. THE PILOT RETURNED TO DEPARTURE.
